# SDR YENA2021073000491

- Difficulty date: July 25, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 6725
- Aircraft time: 21,719 hours, 7,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 627, JFK-POP. FA REPORTS RUBBER SMELL AT ROWS 31-33; ACCOMPLISHED INFO NOTICE 05-50-00-810-831 A
